# SDR 95FDEA00064

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651841568
- Condition: Corrosion
- Location: Bs 327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STIFFENER BS 327, RBL 14, WL 182.  REMOVED AND REPLACED STIFFENER AT BS 327, RBL 14, WL 182.
